# SDR ORJA9556

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 2178824503
- Condition: Frayed
- Location: Nlg
- Part time: 13,317 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO - ON TAKEOFF FROM SEA, LANDING GEAR WOULD NOT RETRACT, COMPLIED WITH ABNORMAL PROCEDURE.  PUSHED GEAR HANDLE RELEASE AND GEAR RETRACTED NORMALLY WITH NO ELEC GROUND SHIFT PROBLEMS.  FOUND ANTI-RETRACTION CABLE FRAYED.  REMOVED AND REPLACED CABLE.  OPS CHECK NORMAL PER MM 32-31-01.  (M)
